# SDR CA040628003

- Difficulty date: June 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737-2T2
- Aircraft time: 55,358 hours
- Engine: Pwa JT8D17
- System (JASC): 2421 · AC Generator-Alternator
- Part: Duct
- Part number: 69432851
- Condition: Cracked
- Location: Generator Cool
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLT CREW FELT A TRANSIENT VIBRATION ON ENGINE SPOOL-UP, WITH NO INDICATION FROM EITHER ENGINE VIBRATION METER. ALSO SLIGHT VIBRATION IN CRUISE, WITH NO INDICATION ON EITHER ENGINE VIBRATION INDICATOR. FLT CREW ISOLATED THE PROBLEM TO NR 2 ENGINE. AC WAS SWAPPED AFTER MAINT DISCOVERED THAT AC GENERATOR COOLING DUCT PLATE WAS BROKEN AND CAUSING A LARGE COOLING AIR LEAK. PLATE WAS REPLACED AND GROUND RUNS CONFIRM NO VIBRATION.  OPERATOR WILL ISSUE A FLEET CAMPAIGN TO INSPECT AC GENERATOR COOLING DUCT PLATES OF REMAINING AIRCRAFT. THIS FLEET CAMPAIGN WILL BE COMPLETED WITHIN 60 DAYS. THE FOLLOWING IS AN EXACT FROM THE IPC. ITEM NR 170 PN 69-43285-1 IS THE PART WHICH FAILED.
